10 months on Fin, 5 months on minox 10% - Page 2 - BaldTruthTalk.com
+ Reply to Thread
Page 2 of 2 FirstFirst 1 2
Results 11 to 18 of 18
  1. #11
    Member
    Join Date
    Feb 2011
    Location
    Bermuda Triangle
    Posts
    43

    Default

    Quote Originally Posted by Bromin View Post
    5 hair from washing your hair is nothing! I still lose probably around 20-30 hair from showering and am still seeing improvements from taking the meds.
    Thanks Bromin

    By 5 hair I mean I loose 5 hair each time I run my fingers no matter how many times I do it during my shower.. So it's alarming.. If I start to count the actual number of hair I loose after each shower, I will probably go mad.I sometimes wonder how my hair still looks ok when it's dry and it kills me to come to terms with the fact that it's not going to last long and not going to look the same in a couple of months.

    I will probably go for a medical check up here in the coming weeks but since I take vitamin supplements everyday, I doubt if there is a deficiency in that area.I am trying hard to keep my stress levels low by having short haircut and currently using a styling product that keeps my hair from being a mess when I go outside. One day it looks ok and the other day I see that I am clearly loosing ground.. Everyday is war

  2. #12
    Junior Member
    Join Date
    Dec 2011
    Posts
    10

    Default

    Howardroarke, if you want to try Minoxidil I suggest you buy a small amount first! Don't buy it in bulk yet. You may or may not suffer from side effects like fatigue or nausea which would not exactly improve the quality of your life.

  3. #13
    Junior Member
    Join Date
    Dec 2011
    Posts
    10

    Default

    Never mind that. Misread OP

  4. #14
    Member
    Join Date
    Feb 2011
    Location
    Bermuda Triangle
    Posts
    43

    Default Should I keep using Minixodil in the front?

    I have been using Minoxidil in the frontal part too and especially in the frontal portion of side part where I felt I was loosing more hair.. But I have been noticing that the hair in that area where I have been applying more liquid has thinned a lot and lost density in the past month to the point that I can count the number of hair there..

    Is it better to stop using Minoxidil in the hairline and use it only in the crown , mid and frontal scalp where it is known to show results? Any one who had similar experience with frontal thinning due to minox usage and later regrown a better quality hair? Please drop in your comments..

  5. #15
    Member
    Join Date
    Feb 2011
    Location
    Bermuda Triangle
    Posts
    43

    Default Had a short haircut and it looks awful

    Got my hair shortened after a long time and as expected, it looks horrible. My corners have receeded like hell. I can only hope that the minox has done this to grow back thicker hair. if not, I am screwed. Close crop will be my only option in a few months and I think I don't have the head for it
    Please tell me if it's better to stop using minox on hairline and use it only on my mid scalp and crown. Or should I wait to see if it grows thicker hair? It has been 5 months since I started using minoxidil...

  6. #16
    Member
    Join Date
    Feb 2011
    Location
    Bermuda Triangle
    Posts
    43

    Default Gray hair showing up

    Recently I have found few gray hair showing up in the mid scalp where I have been applying more Minox. could it be the reason for the gray hair.. I also started using Gatsby hair gel as I felt it makes my hair look thicker. Could it be the reason? Please drop in ur thoughts..

  7. #17
    Member
    Join Date
    Feb 2011
    Location
    Bermuda Triangle
    Posts
    43

    Default Got myself a new phone

    Clicked a few pics with the new phone and here is one of them.
    the toupee look.. never dreamed I would reach this point. but here I am ...literally hating every strand of my hair
    12 months of finasteride and 6 months of minox.
    Attached Thumbnails Attached Thumbnails Click image for larger version

Name:	2011-01-01 01.15.49.jpg

Size:	75.3 KB
ID:	13209  

  8. #18
    Member
    Join Date
    Feb 2011
    Location
    Bermuda Triangle
    Posts
    43

    Default Is hair gel making my hair thinner?

    Hey guys.. here is the update on my progress

    I have been on finasteride 1 mg (Finapecia) for 13 months . I discontinued the use of 10% minox after 5 months of use because I felt it's better to stop it early as I might not be able to keep with the routine in future .As per the suggestions of some of the forum members, I first reduced usage to once at night and then to alternate days and then after a while stopped it altogether . Without a doubt I see reduction in the amount of hair I loose. But still feel that my hairline and hair at my right temple are rapidly thinning.

    My hair naturally falls to my forehead and so it is very difficult to keep a groomed look unless I use a styling product. So far I have tried many and one one that seems to do a reasonably good job is the hair gel from Gatsby.Without this gel in my hair.. it would fly crazy when I go out and I know it looks horrible. So.. I am not sure if this hair gel which I mostly use on my frontal hair and sides (pic on my previous post) is responsible for the thinning of my hair.

    Only other option I could see now if I stop using the Gel is to buzz my hair close . But I am afraid it might not go well with my face as I have a M shaped hairline..Looking forward for your comments and suggestions.

Similar Threads

  1. 2 months on fin...
    By benson&hedges in forum Men's Hair Loss: Start Your Own Topic
    Replies: 25
    Last Post: 10-13-2012, 11:01 AM
  2. 10 months on Fin, 5 months on minox 10%
    By howardroarke in forum Hair Transplant: Start Your Own Topic
    Replies: 1
    Last Post: 12-09-2011, 09:34 PM
  3. Shall I use minox?
    By Hurts in forum Introduce Yourself & Share Your Story
    Replies: 1
    Last Post: 04-13-2011, 07:38 PM
  4. Ian 11 months
    By SpencerKobren in forum BaldTruthTalk Videos
    Replies: 0
    Last Post: 03-30-2009, 09:27 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Dr Emrah Cinik Istanbul Turkey - Mix feeling
Today 02:37 PM
Last Post By LeeLee89
Today 02:37 PM
Is this sign of hair loss / balding?
Today 12:14 PM
by A1K
Last Post By A1K
Today 12:14 PM
UK about to choose a clinic and need advise
Today 11:35 AM
Last Post By iiamjezz
Today 11:35 AM